I am addicted to Avil 50 mg for last many years. Taking 10 to 15 tablets everyday, when ever I want to stop, I get nausea, headache, running nose, acidity, gastric, swelling on lips, this pain makes me to take avil again. Is there any medicine I can use during detox or withdrawal to avoid pain.
9 years experience
Ask Free Question
Please make a will to stop it -- but go slow on this
Take 2 tabs less for a week again after a week 2 tabs less and so on
Also take Nux vom 30 - thrice daily 4 pills for next 4 weeks to compensate the loss due to reduction of dose of Avil.
After some time even stop taking Nux vom 30 - by reducing its doses.
6 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Staying Healthy treatment